# SDR 9626443240

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Faulted
- Location: Cabin
- Part time: 23,254 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, THE FOLLOWING MESSAGES ILLUMINATED ON THE FLIGHT ATTENDANT PANEL: INT LOADS EMER L, BATT EMER L, UNIT EMER L.  ALSO, THE CEILING MOUNT AND LEFT OVERWING EXIT SIGNS WERE INOPERATIVE.  REPLACED EPSU 11WL, OPERATIONAL CHECK OK.
